# SDR MALA976577

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPTE551000200
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT PROP OIL INCREASED TO 150 PSI.  CREW BEGAN QRH PROCEDURES AND LEFT RPM BEGAN TO FLUCTUATE AND LEFT PROP PSI BEGAN TO INCREASE.  CREW ACCOMPLISHED ENGINE SHUTDOWN AS PER QRH AND LANDED IN CWA.  MAINTENANCE FOUND GAUGE STUCK AT 160 PSI, REMOVED TRANSDUCER CANNON PLUG AND GAUGE DROPPED TO ZERO.  MAINTENANCE REPLACED PGB TRANSDUCER.  OPS CHECK DURING GROUND RUN GOOD.  TEST FLIGHT REQUIRED DUE TO REPEAT LT PGB OIL PRESSURE GOING HIGHER THAN NORMAL IN FLIGHT.  TEST FLIGHT SATISFACTORY, COMPLETED WALKAROUND OF AIRCRAFT.  NO DEFECTS NOTED.
